# SDR CA040510001

- Difficulty date: May 9, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,507 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001003
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE WALKAROUND INSPECTION, A CRACK WAS DISCOVERED ON THE UPPER RT SKIN OF THE FORE RUDDER.  REPAIR IS CURRENTLY BEING ACCOMPLISHED IAW BOMBARDIER RD8-55-335.  MORE INFORMATION WILL BE ADDED AS IT BECOMES AVAILABLE.
